MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT266
Medical Device Problem Codes Crack (1135); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The rt266 infant dual-heated evaqua2 breathing circuit has been requested to be returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in (b)(6), that tubing of an rt266 infant dual heated evaqua2 breathing circuit was found broken during patient use.There was no reported patient harm.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in colorado, that the tubing of an rt266 infant dual heated evaqua2 breathing circuit was found leaking during patient use.Following inspection by the healthcare facility, damage was identified.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(6).Corrections: section d1: brand name updated.Section d4: udi updated.Section e4: updated to 'yes'.Related report number added to section h10.Section h5: updated to 'yes'.Section h11: method: the inspiratory limb of the subject rt266 infant dual heated evaqua2 breathing circuit was received at fisher & paykel (f&p) healthcare in new zealand for investigation, where it was visually inspected and leak tested.Results: visual inspection identified no damage or defects with the returned inspiratory limb.Leak testing confirmed that the inspiratory limb was within specification.Conclusion: based on the information provided by the customer and without the return of the complete subject device, we are unable to confirm or determine the exact cause of the reported fault.All rt266 infant dual heated evaqua2 breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specificatios at the time of production.The user instructions that accompany the rt266 infant dual heated evaqua2 breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: - visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- check all connections are tight before use.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23610580
Report Number9611451-2025-01597
Device Sequence Number9805458
Product Code BZE
UDI-Device Identifier09420012431103
UDI-Public(01)09420012431103(10)2103909444(11)250819(17)300819
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT266
Device Catalogue NumberRT266
Device Lot Number2103909444
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityHispanic
Patient RaceWhite